Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conditions for some polygonal functions to be Bazilevič


Authors: B. A. Case and J. R. Quine
Journal: Proc. Amer. Math. Soc. 88 (1983), 257-261
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1983-0695254-0
MathSciNet review: 695254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Univalent functions in the disc whose image is a particular eight-sided polygonal region determined by two parameters are studied. Whether such a function is Bazilevič is determined in terms of the two parameters, and the set of real $ \alpha $'s is specified such that the function is $ (\alpha ,\beta )$ Bazilevič for some $ \beta $. For any interval $ \left[ {a,b} \right]$ where $ 1 < a \leqslant 3 \leqslant b$, a function of this type which is $ (\alpha ,0)$ Bazilevič precisely when $ \alpha $ is in this interval is found. Examples are given of non-Bazilevič functions with polygonal images and Bazilevič functions which are $ (\alpha ,0)$ Bazilevič for a single value $ \alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695254-0
Keywords: Univalent function, Bazilevič function
Article copyright: © Copyright 1983 American Mathematical Society